Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: Acne and nolva

  1. #1
    HazyA is offline Junior Member
    Join Date
    Mar 2003

    Acne and nolva

    I've heard alot about people getting decently bad acne from the use of clomid post cylce, question is since nolva is now being recognized as a good substitute for clomid, would it cause the same acne? As anyone just used nolva post cycle and got bad acne? Thanks

  2. #2
    Slypknot's Avatar
    Slypknot is offline Member
    Join Date
    Jan 2003
    Not sure - move a lot.
    The clomid/nolva are NOT what's causing the acne....sorry.
    I've watched bro's coming off cycle without any therapy at all, and they still get it. Only solution I've got going is a thorough body cleansing routine twice a day with back scrubbers, anti-bact soap, etc. Seems to be working pretty good for me right now.

  3. #3
    Mr.gH's Avatar
    Mr.gH is offline Associate Member
    Join Date
    Apr 2003
    Western Washington
    I agree with slypknot. I havent seen any research indicating that clomid or nolva cause acne. Though I'm currently coming off cycle, and I have noticed that my skin is oily as hell. Multiple showers seem to help.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts